# SDR UALA2010012100256

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 55,538 hours, 10,098 cycles
- Engine: Pwa PW4077
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 301000223
- Condition: Missing
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE EXTINGUISHER - MISSING DR-3L FWD LAV 131. REPLACED EXTINGUISHER.
